Sigma-finiteness and regularity of generalized Radon measures.

Título inglés Sigma-finiteness and regularity of generalized Radon measures.
Título español Sigma-finitud y regularidad de medidas de Radon generalizadas.
Autor/es Fernández Novoa, J.
Organización Dep. Mat. Fund. Fac. Cienc. UNED, Madrid, España
Revista 0010-0757
Publicación 1990, 41(1): 1-11, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We extend some known sigma-finiteness and regularity results for (locally finite) Radon measures to locally sigma-finite or locally moderated Radon measures of type (H), and we obtain other new ones. The main result states that the regularity and the sigma-finiteness are equivalent for alllocally moderated, diffused, Radon measures of type (H) in a T1 topological space which is either weakly metacompact or paralindelöf (resp. metalindelöf) and has a concassage of Lindelöf (resp. separable) subsets.
Clasificación UNESCO 120217
Palabras clave español Teoría de la medida ; Medida de Radon ; Medidas de Borel
Código MathReviews MR1134440
Código Z-Math Zbl 0731.28009
Icono pdf Acceso al artículo completo